| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4: weight: unknown/not provided.Section a5: ethnicity: unknown/not provided.Section b3: date of event: unknown; requested but not provided.The best estimate date is between jun 12, 2025, and sep 29, 2025.Section d6b: if explanted; give date: not applicable, as the intraocular lens remains implanted.Section h3: device evaluation: the device was not returned to the manufacturing site as the lens remains implanted; therefore, product testing could not be performed, and the reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no similar complaints for this po number have been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after the preloaded multifocal intraocular lenses (iol) were implanted in both eyes during cataract surgery, the patient was not happy with the lenses and experienced blurriness.The patient, who works as an electrician, reported difficulty seeing wires up close, which has affected daily activities.The patient was assessed as under-corrected with no loss of two or more lines of best spectacle corrected visual acuity (bscva).Pre-operative refraction was -2.00 -0.50 x 155 with a bscva of 20/20-2, while post-operative refraction was -0.25 d.S.With a bscva of 20/30.The intended target refraction was plano.A history of laser-assisted intrastromal keratomileusis (lasik) was noted as a pre-existing condition that influenced the lens calculation.There was no injury reported.The surgeon has decided to perform a lens exchange, though the procedure has not yet been scheduled.The lens remains implanted.No further information was provided.This report is to capture the left eye event.A separate report will be submitted to capture the right eye event.
Additional Manufacturer Narrative
Additional information: section b5 - describe event or problem: additional information received indicated that the patient had an explant on (b)(6) 2025.The replacement lens was dib00, 19.5 diopter.There were no additional interventions performed and no patient injury was reported.The patient outcome was reported as no issues.The lens was discarded due to being cut into pieces during the removal process.The following fields were updated based on the additional information received: section: d6b - if explanted: give date: (b)(6) 2025.Section h6 - health effect - impact code: 4629 (for device explanted).Section h6 - type of investigation: 4115 (for device discarded).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.